MathSciNet Relay Station
MathSciNet bibliographic data
MR653513 62E99 (62B10)
Amari, Shun-ichi Differential geometry of curved exponential families—curvatures and information loss. Ann. Statist. 10 (1982), no. 2, 357–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement